# SDR AALA202505096532

- Difficulty date: April 27, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 48,870 hours, 5,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810033802
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1 EMER EXIT FLOOR LIGHT INO PB/C GALLEY  BOTTOM CORNER OF " 477" COMPARTMENT ( R/H SIDE).  MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT IAW AMM 33-51-05.
